An analysis of global asymptotic stability of delayed cellular neural networks


Arik S.

IEEE TRANSACTIONS ON NEURAL NETWORKS, vol.13, no.5, pp.1239-1242, 2002 (Journal Indexed in SCI) identifier identifier identifier

  • Publication Type: Article / Article
  • Volume: 13 Issue: 5
  • Publication Date: 2002
  • Doi Number: 10.1109/tnn.2002.1031957
  • Title of Journal : IEEE TRANSACTIONS ON NEURAL NETWORKS
  • Page Numbers: pp.1239-1242

Abstract

In this paper, a new sufficient condition is given for the uniqueness and global asymptotic stability of the equilibrium point for delayed cellular neural networks (DCNNs). This condition imposes constraints on the feedback and delayed feedback matrices of a DCNN independently of the delay parameter. This result is also compared with the previous results derived in the literature.